# SDR UALA2011072203714

- Difficulty date: July 20, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 61,793 hours, 22,700 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT LEFT OVERWING EMERGENCY LIGHTS INOP.  RELAMPED FWD AND AFT LEFT EMERGENCY LIGHTS PER AMM, OPS CHECKED GOOD ON 2806N00530.
